MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-REVISION TINBN COATED FEMUR REVISION PS SIZE 4 R; KNEE FEMUR

MEDACTA INTERNATIONAL SA GMK-REVISION TINBN COATED FEMUR REVISION PS SIZE 4 R; KNEE FEMUR
Model Number 02.07.4404R
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Date of Event 05/22/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 01-jun-2023.Lot 2102183: 8.(b)(4) additional devices involved, batch review performed on 01-jun-2023: gmk-revision 02.07.0410scf fixed tibial insert sc size 4/10mm (k103170) lot.185114 lot 185114: 25 items manufactured and released on 20-sep-2018.Expiration date: 2023-08-30.No anomalies found related to the problem.To date, 16 items of the same lot have been sold with no similar reported case during the period of review.Gmk-revision 02.07.4684r tinbn coated revision tibial tray size 4 right (k210010) lot.2006119 lot 2006119: 6 items manufactured and released on 15-dec-2020.Expiration date: 2025-12-01.No anomalies found related to the problem.To date, 4 items of the same lot have been sold with no similar reported case during the period of review.
 
Event or Problem Description
At about 1 year and 5 months after the primary, the patient came in reporting pain and the cause is unknown.The surgeon revised successfully all the components.The primary medacta surgery was a revision of the competitor components.

Brand Name
GMK-REVISION TINBN COATED FEMUR REVISION PS SIZE 4 R
Common Device Name
KNEE FEMUR
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key17169971
Report Number3005180920-2023-00451
Device Sequence Number6574843
Product Code JWH
UDI-Device Identifier07630971258006
UDI-Public07630971258006
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K210010
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/21/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/29/2026
Device Model Number02.07.4404R
Device Catalogue Number02.07.4404R
Device Lot Number2102183
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/22/2023
Initial Report FDA Received Date06/21/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/12/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale